# SDR HEEA063446

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Malfunctioned
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSERVICEABLE.  PERFORMED PRELIMINARY INSPECTIONS AND CLEANED CORROSION FROM UNIT.   FOUND GUARD RECEIVER WEAK.  ALIGNED GUARD RECEIVER.  FOUND MAIN RECEIVER AND TRANSMITTER NOT TRANSMITTING AND RECEIVING OVER 150 MHZ.
